# SDR SWAA2022062420480

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 19,765 hours, 9,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT AFT ENTRY CEILING (CENTER) HAS BULB OUT / [01] RE-LAMPED AND PERFORMED GOOD OPS TEST OF EMERGENCY EXIT LIGHT AT AFT ENTRY CEILING (CENTER) PER AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
